# SDR 97FDEA00857

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 651768849
- Condition: Corroded
- Location: Bs 310-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0125 003 CORROSION (C53-224-06) ON CREASE BEAM VERTICAL FLANGE BS 310-346, LBL 62, WL 209.  REMOVED OLD CORRODED CREASE BEAM AND DRILLED AND INSTALLED FASTENERS IN NEW CREASE BEAM BS 285 - BS 360, LBL 62, WL 208 IAW FEDEX SRM 51-30-2, 53-10-1, 51-30-5.
